# SDR FDEA201103070897

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-23
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ring
- Part number: 65196854032
- Condition: Dented
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL LIP RING DENTED AT 6 O'CLOCK POSITION. CUT-OUT DAMAGED AREA AT NR 3 ENGINE NOSE COWL LIP RING AT 6 O'CLOCK POSITION,  FABRICATED REPAIR PARTS AND DOUBLER,  AND INSTALLED REPAIR PARTS AND DOUBLER IAW SRM 54-30-3 FIG 2, 51-10-2, AND 51-30-2 REV 103.
